About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 604215, 6 pages
http://dx.doi.org/10.1155/2013/604215
Research Article

Some Common Fixed-Point Theorems for Generalized-Contractive-Type Mappings on Complex-Valued Metric Spaces

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 14 December 2012; Accepted 9 March 2013

Academic Editor: Somyot Plubtieng

Copyright © 2013 Chakkrid Klin-eam and Cholatis Suanoom. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chakkrid Klin-eam and Cholatis Suanoom, “Some Common Fixed-Point Theorems for Generalized-Contractive-Type Mappings on Complex-Valued Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 604215, 6 pages, 2013. doi:10.1155/2013/604215